MathSciNet Relay Station
MathSciNet bibliographic data
MR2435426 (2009f:52018) 52A38
Schuster, Franz E. Valuations and Busemann-Petty type problems. Adv. Math. 219 (2008), no. 1, 344–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement